# SDR R61A2020061700531

- Difficulty date: March 22, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065182003
- Condition: Corroded
- Location: Frames 76-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTIPLE AREAS ON STR 29L BETWEEN FRAMES 76-77. REMOVED CORROSION ON STRINGER 29L BETWEEN FRAMES 76 TO 77  BY BLENDING.  MAX MATERIAL LOSS OF .034" FOUND TO BE OUT OF LIMITS. INSTALLED REPAIR STRINGER SPLICE AND DOUBLERS. REF ETD2020-170-011700 REV A AND  SRM 53-20-03/R08 SEE EAMS W/O H7207 SN 716 FOR WORK DETAILS.
